# SDR SWAA2022112973122

- Difficulty date: November 18, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 57,282 hours, 34,167 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-10 MID CABIN FLOOR BOARD 231XF HAS PULLED COMPOSITE FIBERS ON UPPER SURFACE. / [01] EVALUATED DAMAGE; TOP SIDE OF PANEL IS REPAIRABLE IAW B737 SRM 53-00-50-2R-1 REPAIR 1; TAP TEST GOOD NO DELAMINATION NOTED.   CLEANED; PREPPED DAMAGED AREAS IAW B737 SRM 53-00-50-2R-1 PAR 3 STEPS A;C;E; AND J.   VERIFIED REPAIR MATERIALS IAW B737 SRM 53-00-50-2R-1 TABLE 201; RESIN EPOCAST50A(A150262)); FIBERGLASS CLOTH BMS9-3(A150508);   REQUIRES OKAY TO BOND.;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR IAW SRM 53-00-50-2R-1 STEP 3 K-M. CURED AT 150 DEGREES (AAR 30347 EXP 4-30-23). TAP TEST GOOD.;[04] REPAIRED MID CABIN FLOOR BOARD 231XF UPPER SURFACE IAW SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-0 REPAIR GENERAL.;[05] VERIFIED STEPS 3-4
